Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 105, Number 2
HTML articles powered by AMS MathViewer

Axiomatic primary and tertiary decomposition theory
John A. Riley PDF
Trans. Amer. Math. Soc. 105 (1962), 177-201
Quadratic division algebras
J. Marshall Osborn PDF
Trans. Amer. Math. Soc. 105 (1962), 202-221
Fixed point free involutions and equivariant maps. II
P. E. Conner and E. E. Floyd PDF
Trans. Amer. Math. Soc. 105 (1962), 222-228
On the algebraic closure of certain partially ordered fields
Walter Strodt PDF
Trans. Amer. Math. Soc. 105 (1962), 229-250
On ring extensions for completely primary noncommutative rings
E. H. Feller and E. W. Swokowski PDF
Trans. Amer. Math. Soc. 105 (1962), 251-263
Vector bundles and projective modules
Richard G. Swan PDF
Trans. Amer. Math. Soc. 105 (1962), 264-277
An existence theorem for fields with Krull valuations
P. Ribenboim PDF
Trans. Amer. Math. Soc. 105 (1962), 278-294
On commutative algebras of degree two
Robert H. Oehmke PDF
Trans. Amer. Math. Soc. 105 (1962), 295-313
The fundamental group of certain deleted product spaces
C. W. Patty PDF
Trans. Amer. Math. Soc. 105 (1962), 314-321
On some extremal functions and their applications in the theory of analytic functions of several complex variables
Józef Siciak PDF
Trans. Amer. Math. Soc. 105 (1962), 322-357